# SDR SWAA086982

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 68,517 hours, 51,951 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Fitting
- Part number: 6552235
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT MLG UPLOCK ASSEMBLY FWD SUPPORT FITTING CORRODED.  REPAIRED FITTING PER SB.
